Skip to content

Acetaminophen and Caffeine

Pill images, imprints and guides

Also called Paracetamol and Caffeine in India, Australia, the UK and most countries outside the US.

Acetaminophen and Caffeine comes in 2 pill versions in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Acetaminophen and Caffeine pill images

Acetaminophen 500 mg / Caffeine 65 mg 2 pills